# SDR AALA972141

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF WING FORWARD OF ACCESS PANEL 633AT.  REMOVED CORROSION PER SRM REF 51-21-01 VOL 2, ALODINED AND PRIMED PER SRM REF 51-29-01 VOL 2.  OK FOR SERVICE PER ESO 7349 DATED 11/4/97.  (M)
